versión impresa ISSN 0716-0917
Proyecciones (Antofagasta) v.28 n.2 Antofagasta ago. 2009
Proyecciones Journal of Mathematics
Vol. 28, N° 2, pp. 125-132, August 2009.
Universidad Católica del Norte
Antofagasta - Chile
ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS
Yüzüncü Yil University, Turkey
In this paper, it is investigated the existence of periodic solutions to the nonlinear third order differential equation :
x'" + c2(t)x" + c1(f)x' + f(t, x) = p(t, x, x', x").
The Leray-Schauder principle is used to show the existence of periodic solutions of this equation.
Subjclass : [AMS] 34C25, 65L06.
Keywords : Periodic solution, nonlinear third order differential equation.
 B. Mehri & D. Shadnian, On The Existence of Periodic Solutions of a Certain Class of Second Order Nonlinear Differential Equation, Math. Inequal. Appl. 1(3), pp. 431-436, (1998). [ Links ]
 D. Shadnian & B. Mehri, On The Periodic Solutions of Certain Nonlinear Third Order Differential Equations, Z. Angew. Math. Mech. (75)(2), pp. 164-166, (1995). [ Links ]
 C. Tung & I. Cmar, On the existence of periodic solutions to nonlinear differential equations of second order, Differ. Uravn. Protsessy Upr. (Differential Equations and Control Processes), (3), pp. 1-6, (2008). [ Links ]
 C. Tung, On the existence of periodic solutins to a certain fourth-order nonlinear differential equation. Ann. Differential Equations 25, 1, pp. 8-12 (2009). [ Links ]
Department of Mathematics
Faculty of Arts and Sciences
Yüzüncü Yil University
e-mail : email@example.com
Received : October 2008. Accepted : March 2009